Posted by: Rose | 2012-01-30

Injection Issues!

I was on the copper-based IUCD for 7years &  all was fine until last year when I started having heavy periods that extended to between 8 and 10 days and would have my thhighs itchy close to mensturation, so I decided to have it removed in October 2011. I then took a shot of Nur-Istrate and had my period for 3 weeks until I went to see adoctor. I was given a box of hormonal pills that were meant to stop the bleeding. In addition, I started gaining weight badly, with terrible internal pains around the abdomen area. I wake up with a feeling that all my organs have been pushed up towards the lung area. Early in December, when I was to get another shot of the injection I was then put on Petogen. The above symptoms are even harsher. Lately I even feel a pain below the left lung area. I''ve been to a Gynae who told me all will be well once the petogen is out of my system.

I want to start gym but am forever feeling very hot &  tired and wondering if it would be helpuful to start gym or should I wait until the current dose of Petogen is out of my body?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Start gym if you feel up to it. It will probably be good for you.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.